22 July 2010
Our Trip to the Doctor
Seniors taking cholesterol lowering drugs is not a good idea. It causes muscle weakness. It causes more harm than good. My mom stopped taking this drug a long time ago, back when she still had her mind. Cholesterol lowering drugs caused her lots of muscle aches and pains with a general feeling of "icky."
We waited for the doctor. My mom was doing all these cute poses. I had my camera so I started to take pictures of her. We laughed and laughed, it was a fun way to pass the time. I'm sure we sounded like we were having a party in the exam room while waiting for the doctor to arrive.
The doctor came in, talked about the importance of keeping ones blood pressure and cholesterol low. He was not telling us anything that we haven't heard before. He tried to get his head around the idea that my mom wasn't taking any pharma meds... he told her that he wanted her to take some. Why? Not sure. We listened. We smiled. We left.
The hawk did not like us standing so close to him and his dinner. He gave us a few choice hawk sounds. I tried to scare him with a toot of the horn. It didn't work. He stayed put looking annoyed with us.
Here's the little video that I had taken... I especially love my mom's reaction to the hawk.